# SDR ASAA9580006

- Difficulty date: February 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53020
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Batt Pack
- Part number: P4010014110
- Condition: Discharged
- Location: L2 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING SHOP INSPECTION OF L2 DOOR EMERGENCY EVACUATION SLIDE (REMOVED DUE TO TIME LIMIT) THE EMERGENCY LIGHTS WERE FOUND INOPERATIVE WHEN SLIDE WAS DEPLOYED.  REPLACED THE BATTERY PACK AND LIGHTS OPERATED NORMALLY.  (W)
